# SDR ZW0A0102315

- Difficulty date: May 23, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CABIN THE AFT SERVICE DOOR AFT GIRT BAR FITTING HAD CORROSION.  REPLACED GIRT BAR FITTING PER DRAWING 9930612.  INSTALLED SAME PER SRM 51-30-5.
